# SDR SWIA202163251

- Difficulty date: November 13, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER VERTICAL STABILIZER CENTER UPPER HINGE BEARING WORN      (C-CHECK RO 12/26/2021)    REMOVED CENTER RUDDER HINGE, UPPER HINGE AND DISASSEMBLED FITTING BY REMOVING FASTENERS AND REMOVED OLD BEARING, REASSEMBLED FITTING WITH NEW FASTENERS AND INSTALLED NEW REPLACEMENT BEARING.RESTORED FINISH.REF CRJ700 SRM 51-25-16-001-001-A01,SRM 51-42-21-001-001-A01, DWG:AV670-21200 REV-G AND RIL 1213 REV A DATED 23 DEC 2019.  COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
